Is it dangerous for a female to take testosterone muscle pills?
I am a 19-year-old girl wanting to gain muscle from Muscle Pills, that have boosts of testosterone. I am not concerned about the male-affects of it (increased hair, change in body shape, changing of facial structure) Because I am an FTM (Female to Male). Other then the obvious side effects, is it safe for me to take the pills? What are the dangers? Please only serious answers. Thanks.
- Anonymous9 years agoFavorite Answer
I'm a trans man, I've been on Testosterone for three years now.
Your question is, is it dangerous, the short answer to that is no one can know but you and your doctor what the risks are. Is there something preventing you from starting T and going through a doctor?
taking pills are more taxing on your liver than gel,cream or injectable T.
I would like to suggest asking a more in-depth question with the type of pill you intend to take, the ingredients, the manufacture, dose and frequency of use.
- TowandaLv 79 years ago
My best advice is to be very careful when you take anything that changes you from who you are now. All I know for sure is that when I was taking birth control pills that really increased the testosterone in my body was that my boss. ..in a lab. . .told me that it would almost stop my periods and I would grow facial hair. But check these things out with doctors.
- 9 years ago
Sure you are going to be wild so dont try dear
- 9 years ago
Only if you are a professional athlete.